# SDR FQAR20211027005

- Difficulty date: October 19, 2021
- Submitted: October 27, 2021
- Operation: General aviation
- Aircraft: N746PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881018
- Aircraft time: 4,008 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 564006
- Condition: Burned
- Location: Alternator
- Part time: 4,008 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON A PREVIOUS FLIGHT, CREW REPORTED A BURNING SMELL WITH TRACES OF SMOKE, A INSPECTION FAILED TO FIND THE SOURCE, ON A LATER FLIGHT THE CHARGING SYSTEM WAS INOP, DURING THE TROUBLESHOOTING, THE ALTERNATOR BREAKER WAS FOUND TO HAVE FAILED WITH THERMAL DAMAGE TO THE TERMINAL OF THE BREAKER AND WIRE,
